# SDR ASAA2015011910357

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 51,808 hours, 23,446 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Circuit Board
- Part number: 417N30111401P
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX O2 MASKS DEPLOYED AT FL400 ACFT, RIGHT.  CABIN PRESSURE ALL NORMAL WITH NO WARNING.  F/A INDICATED THAT SOME PAX PULLED LANYARDS.  DESCENDED TO LOWER ALTITUDE IAW QRH.  FLIGHT DIVERTED.  ACFT GROUNDED.  FOUND ROW 21 DEF CIRCUIT BOARD CONNECTOR BURNED WHICH SHORTED MASK DROP CIRCUIT AND CAUSED PSU MASKS TO DROP ON RT SIDE OF ACFT UNCOMMANDED.  R & R PSU IAW AMM 25-23-61-000-861.  ROW 6 DEF O2 HOSE CONNECTOR FOUND DETACHED FROM O2 CANISTER AND 3 OF 4 GREEN DUST PROTECTORS STILL INSTALLED ON O2 CANISTER.  RESECURED O2 HOSE CONNECTOR TO GENERATOR.  RESTORED O2 MASKS AND CANISTERS, AUTO ACTIVATION, OPS CHECK GOOD.
